MathSciNet Relay Station
MathSciNet bibliographic data
MR50654 (14,362b) 27.2X
Bledsoe, Woodrow W.; Morse, A. P. Some aspects of covering theory. Proc. Amer. Math. Soc. 3, (1952). 804–812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement